# SDR USAASB98261

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS TESTING INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE S7 EMERGENCY LIGHT SWITCH AT THE P5 PANEL.  OPERATIONAL CHECK GOOD PER MM 33-51-11.  (M)
